Volume 9, Issue 4 (Scientific Journal of Hamadan University of Medical Sciences-Winter 2003)                   Avicenna J Clin Med 2003, 9(4): 0-0 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Al Balbaki M, Kimiaie Asadi H, Hakemzadeh F. A Case Report of A Life Threatening Response after Administration of Succinylcholine in an Adolescent Male. Avicenna J Clin Med. 2003; 9 (4)
URL: http://sjh.umsha.ac.ir/article-1-787-en.html
Abstract:   (752 Views)

All of the textbooks of anesthesia have recently stated that
   succinylcholine is contraindicated for routine using in children and youth
   except for emergency tracheal intubation or in instance where immediate
   securing of the airway in necessary.  This study is a rare one about the
   dangerous response of a 16 years old boy to succinylcholine in hernia
   repair. The patient got to an unstable hemodynamic condition after
   repeated dose of drug in operation room and after many hours he woke
   with severe weakness muscle tone .

          In investigation about his problem the cause of muscle lysis was
   hyperkalemia(k=6.3 mEq/L) . Myglobinuria CPK=225000 U/L , LDH= 3000
   U/L were remarkable about his problem. Finally the patient discharged in
   good condition with an unknown  myopathy diagnosis.

     
Type of Study: Case Report | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Avicenna Journal of Clinical Medicine

Designed & Developed by : Yektaweb